Alert archive / California / Wind Advisories in 2023
Wind Advisory 26, NWS San Diego, CA
NWS San Diego, CA issued this wind advisory at Mar 28, 2023, 3:04 AM PDT for Riverside County, San Bernardino County, San Diego County, California. It took effect at Mar 29, 2023, 12:00 PM PDT. It was in force for 14 hr.
The area
The counties it named.
The facts
- Issued
- Mar 28, 2023, 3:04 AM PDT (10:04 UTC)
- In effect from
- Mar 29, 2023, 12:00 PM PDT
- Expired
- Mar 30, 2023, 2:00 AM PDT
- In force
- 14 hr
- Issued by
- NWS San Diego, CA
Counties Riverside County, CA, San Bernardino County, CA, San Diego County, CA
The radar
The Santa Ana Mts radar (KSOX), 122 km from the middle of the area, began a volume at 10:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
San Diego, CA (KNKX), launched 00:00Z, 10.1 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2713 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 13 m²/s²
- 0-3 km storm-relative helicity
- 29 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
728 WWUS76 KSGX 281004 NPWSGX URGENT - WEATHER MESSAGE National Weather Service San Diego CA 304 AM PDT Tue Mar 28 2023 CAZ060-065-282300- /O.NEW.KSGX.WI.Y.0026.230329T1900Z-230330T0500Z/ Apple and Lucerne Valleys-San Gorgonio Pass Near Banning- Including the cities of Victorville, Hesperia, Apple Valley, and Lucerne Valley 304 AM PDT Tue Mar 28 2023 ...WIND ADVISORY IN EFFECT FROM NOON TO 10 PM PDT WEDNESDAY... * WHAT...Southwest winds 25 to 35 mph with gusts to 55 mph expected. * WHERE...Apple and Lucerne Valleys and San Gorgonio Pass Near Banning. * WHEN...From noon to 10 PM PDT Wednesday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down. * ADDITIONAL DETAILS...More localized winds for Tuesday night into Wednesday morning will become stronger and more widespread for Wednesday afternoon and early evening. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ 17
6 follow-up statements
842 WWUS76 KSGX 281949 NPWSGX URGENT - WEATHER MESSAGE National Weather Service San Diego CA 1249 PM PDT Tue Mar 28 2023 CAZ061-062-290500- /O.EXB.KSGX.WI.Y.0026.230329T1900Z-230330T0900Z/ Coachella Valley-San Diego County Deserts- Including the cities of Indio, Palm Springs, Cathedral City, Palm Desert, Palm Desert Country, La Quinta, Coachella, and Borrego Springs 1249 PM PDT Tue Mar 28 2023 ...WIND ADVISORY IN EFFECT FROM NOON WEDNESDAY TO 2 AM PDT THURSDAY... * WHAT...West winds 20 to 30 mph with gusts to 50 mph expected. * WHERE...Coachella Valley and San Diego County Deserts. * WHEN...From noon Wednesday to 2 AM PDT Thursday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down. * ADDITIONAL DETAILS...More localized winds for Tuesday night into Wednesday morning will become stronger and more widespread for Wednesday afternoon and early evening. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ CAZ058-290500- /O.EXB.KSGX.WI.Y.0026.230329T1900Z-230330T0700Z/ San Diego County Mountains- Including the cities of Julian and Pine Valley 1249 PM PDT Tue Mar 28 2023 ...WIND ADVISORY IN EFFECT FROM NOON WEDNESDAY TO MIDNIGHT PDT WEDNESDAY NIGHT... * WHAT...West winds 25 to 35 mph with gusts to 60 mph expected. * WHERE...San Diego County Mountains. * WHEN...From noon Wednesday to midnight PDT Wednesday night. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down. * ADDITIONAL DETAILS...More localized winds for Tuesday night into Wednesday morning will become stronger and more widespread for Wednesday afternoon and early evening. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ CAZ065-290500- /O.EXT.KSGX.WI.Y.0026.230329T1900Z-230330T0900Z/ San Gorgonio Pass Near Banning- 1249 PM PDT Tue Mar 28 2023 ...WIND ADVISORY NOW IN EFFECT FROM NOON WEDNESDAY TO 2 AM PDT THURSDAY... * WHAT...West winds 25 to 35 mph with gusts to 55 mph expected. * WHERE...San Gorgonio Pass Near Banning. * WHEN...From noon Wednesday to 2 AM PDT Thursday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down. * ADDITIONAL DETAILS...More localized winds for Tuesday night into Wednesday morning will become stronger and more widespread for Wednesday afternoon and early evening. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ CAZ060-290500- /O.CON.KSGX.WI.Y.0026.230329T1900Z-230330T0500Z/ Apple and Lucerne Valleys- Including the cities of Victorville, Hesperia, Apple Valley, and Lucerne Valley 1249 PM PDT Tue Mar 28 2023 ...WIND ADVISORY REMAINS IN EFFECT FROM NOON TO 10 PM PDT WEDNESDAY... * WHAT...Southwest winds 20 to 30 mph with gusts 50 to 55 mph expected. * WHERE...Apple and Lucerne Valleys. * WHEN...From noon to 10 PM PDT Wednesday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down. * ADDITIONAL DETAILS...More localized winds for Tuesday night into Wednesday morning will become stronger and more widespread for Wednesday afternoon and early evening. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ EA
865 WWUS76 KSGX 290404 NPWSGX URGENT - WEATHER MESSAGE National Weather Service San Diego CA 904 PM PDT Tue Mar 28 2023 CAZ061-062-065-291300- /O.CON.KSGX.WI.Y.0026.230329T1900Z-230330T0900Z/ Coachella Valley-San Diego County Deserts- San Gorgonio Pass Near Banning- Including the cities of Indio, Palm Springs, Cathedral City, Palm Desert, Palm Desert Country, La Quinta, Coachella, and Borrego Springs 904 PM PDT Tue Mar 28 2023 ...WIND ADVISORY REMAINS IN EFFECT FROM NOON WEDNESDAY TO 2 AM PDT THURSDAY... * WHAT...West winds 20 to 30 mph with gusts to 50 mph expected. * WHERE...Coachella Valley and San Diego County Deserts. * WHEN...From noon Wednesday to 2 AM PDT Thursday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down. * ADDITIONAL DETAILS...More localized winds Tuesday night into Wednesday morning, will become stronger and more widespread for Wednesday afternoon and early evening. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ CAZ058-291300- /O.CON.KSGX.WI.Y.0026.230329T1900Z-230330T0700Z/ San Diego County Mountains- Including the cities of Julian and Pine Valley 904 PM PDT Tue Mar 28 2023 ...WIND ADVISORY REMAINS IN EFFECT FROM NOON WEDNESDAY TO MIDNIGHT PDT WEDNESDAY NIGHT... * WHAT...West winds 25 to 35 mph with gusts to 60 mph expected. * WHERE...San Diego County Mountains. * WHEN...From noon Wednesday to midnight PDT Wednesday night. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down. * ADDITIONAL DETAILS...More localized winds Tuesday night into Wednesday morning, will become stronger and more widespread for Wednesday afternoon and early evening. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ CAZ060-291300- /O.CON.KSGX.WI.Y.0026.230329T1900Z-230330T0500Z/ Apple and Lucerne Valleys- Including the cities of Victorville, Hesperia, Apple Valley, and Lucerne Valley 904 PM PDT Tue Mar 28 2023 ...WIND ADVISORY REMAINS IN EFFECT FROM NOON TO 10 PM PDT WEDNESDAY... * WHAT...Southwest winds 20 to 30 mph with gusts 50 to 55 mph expected. * WHERE...Apple and Lucerne Valleys. * WHEN...From noon to 10 PM PDT Wednesday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down. * ADDITIONAL DETAILS...More localized winds Tuesday night into Wednesday morning, will become stronger and more widespread for Wednesday afternoon and early evening. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
436 WWUS76 KSGX 290958 NPWSGX URGENT - WEATHER MESSAGE National Weather Service San Diego CA 258 AM PDT Wed Mar 29 2023 CAZ061-062-065-292300- /O.CON.KSGX.WI.Y.0026.230329T1900Z-230330T0900Z/ Coachella Valley-San Diego County Deserts- San Gorgonio Pass Near Banning- Including the cities of Indio, Palm Springs, Cathedral City, Palm Desert, Palm Desert Country, La Quinta, Coachella, and Borrego Springs 258 AM PDT Wed Mar 29 2023 ...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 2 AM PDT THURSDAY... * WHAT...West winds 20 to 30 mph with gusts to 50 mph expected. * WHERE...Coachella Valley and San Diego County Deserts. * WHEN...From noon today to 2 AM PDT Thursday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ CAZ058-292300- /O.CON.KSGX.WI.Y.0026.230329T1900Z-230330T0700Z/ San Diego County Mountains- Including the cities of Julian and Pine Valley 258 AM PDT Wed Mar 29 2023 ...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO MIDNIGHT PDT TONIGHT... * WHAT...West winds 20 to 30 mph with gusts to 55 mph expected. * WHERE...San Diego County Mountains. * WHEN...From noon today to midnight PDT tonight. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ CAZ060-292300- /O.CON.KSGX.WI.Y.0026.230329T1900Z-230330T0500Z/ Apple and Lucerne Valleys- Including the cities of Victorville, Hesperia, Apple Valley, and Lucerne Valley 258 AM PDT Wed Mar 29 2023 ...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 10 PM PDT THIS EVENING... * WHAT...Southwest winds 25 to 35 mph with gusts to 55 mph expected. * WHERE...Apple and Lucerne Valleys. * WHEN...From noon today to 10 PM PDT this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...More localized winds will become stronger and more widespread for this afternoon and early evening. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ 17
222 WWUS76 KSGX 292027 NPWSGX URGENT - WEATHER MESSAGE National Weather Service San Diego CA 127 PM PDT Wed Mar 29 2023 CAZ061-062-065-300430- /O.CON.KSGX.WI.Y.0026.000000T0000Z-230330T0900Z/ Coachella Valley-San Diego County Deserts- San Gorgonio Pass Near Banning- Including the cities of Indio, Palm Springs, Cathedral City, Palm Desert, Palm Desert Country, La Quinta, Coachella, and Borrego Springs 127 PM PDT Wed Mar 29 2023 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 AM PDT THURSDAY... * WHAT...West winds 20 to 30 mph with gusts to 50 mph expected. * WHERE...Coachella Valley and San Diego County Deserts. * WHEN...From noon today to 2 AM PDT Thursday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ CAZ058-300430- /O.CON.KSGX.WI.Y.0026.000000T0000Z-230330T0700Z/ San Diego County Mountains- Including the cities of Julian and Pine Valley 127 PM PDT Wed Mar 29 2023 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PDT TONIGHT... * WHAT...West winds 20 to 30 mph with gusts to 55 mph expected. * WHERE...San Diego County Mountains. * WHEN...From noon today to midnight PDT tonight. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ CAZ060-300430- /O.CON.KSGX.WI.Y.0026.000000T0000Z-230330T0500Z/ Apple and Lucerne Valleys- Including the cities of Victorville, Hesperia, Apple Valley, and Lucerne Valley 127 PM PDT Wed Mar 29 2023 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PDT THIS EVENING... * WHAT...Southwest winds 25 to 35 mph with gusts to 55 mph expected. * WHERE...Apple and Lucerne Valleys. * WHEN...From noon today to 10 PM PDT this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result.. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ APR
663 WWUS76 KSGX 300314 NPWSGX URGENT - WEATHER MESSAGE National Weather Service San Diego CA 814 PM PDT Wed Mar 29 2023 CAZ061-062-065-300900- /O.CON.KSGX.WI.Y.0026.000000T0000Z-230330T0900Z/ Coachella Valley-San Diego County Deserts- San Gorgonio Pass Near Banning- Including the cities of Indio, Palm Springs, Cathedral City, Palm Desert, Palm Desert Country, La Quinta, Coachella, and Borrego Springs 814 PM PDT Wed Mar 29 2023 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 AM PDT THURSDAY... * WHAT...West winds 20 to 30 mph with gusts to 50 mph expected. * WHERE...Coachella Valley and San Diego County Deserts. * WHEN...Until to 2 AM PDT Thursday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ CAZ058-300700- /O.CON.KSGX.WI.Y.0026.000000T0000Z-230330T0700Z/ San Diego County Mountains- Including the cities of Julian and Pine Valley 814 PM PDT Wed Mar 29 2023 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PDT TONIGHT... * WHAT...West winds 20 to 30 mph with gusts to 55 mph expected. * WHERE...San Diego County Mountains. * WHEN...Until midnight PDT tonight. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ CAZ060-300500- /O.CON.KSGX.WI.Y.0026.000000T0000Z-230330T0500Z/ Apple and Lucerne Valleys- Including the cities of Victorville, Hesperia, and Apple Valley 814 PM PDT Wed Mar 29 2023 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PDT THIS EVENING... * WHAT...Southwest winds 25 to 35 mph with gusts to 55 mph expected. * WHERE...Apple and Lucerne Valleys. * WHEN...Until 10 PM PDT this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ For more information from the National Weather Service visit http://weather.gov/sandiego
526 WWUS76 KSGX 300424 NPWSGX URGENT - WEATHER MESSAGE National Weather Service San Diego CA 924 PM PDT Wed Mar 29 2023 CAZ058-300700- /O.CAN.KSGX.WI.Y.0026.000000T0000Z-230330T0700Z/ /O.NEW.KSGX.WI.Y.0027.230330T0500Z-230330T0700Z/ San Diego County Mountains- Including the cities of Julian and Pine Valley 924 PM PDT Wed Mar 29 2023 ...WIND ADVISORY IN EFFECT UNTIL MIDNIGHT PDT TONIGHT... * WHAT...West winds 20 to 30 mph with gusts to 55 mph expected. * WHERE...San Diego County Mountains. * WHEN...Until midnight PDT tonight. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ CAZ060-300530- /O.CAN.KSGX.WI.Y.0026.000000T0000Z-230330T0500Z/ Apple and Lucerne Valleys- 924 PM PDT Wed Mar 29 2023 ...WIND ADVISORY IS CANCELLED... Winds have weakened to below thresholds and will likely continue in that trend. $$ CAZ061-062-065-300900- /O.CON.KSGX.WI.Y.0026.000000T0000Z-230330T0900Z/ Coachella Valley-San Diego County Deserts- San Gorgonio Pass Near Banning- Including the cities of Indio, Palm Springs, Cathedral City, Palm Desert, Palm Desert Country, La Quinta, Coachella, and Borrego Springs 924 PM PDT Wed Mar 29 2023 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 AM PDT THURSDAY... * WHAT...West winds 20 to 30 mph with gusts to 50 mph expected. * WHERE...Coachella Valley and San Diego County Deserts. * WHEN...Until to 2 AM PDT Thursday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ For more information from the National Weather Service visit http://weather.gov/sandiego
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Diego, CA wrote its last area forecast discussion before this wind advisory went out at Mar 27, 8:57 PM PDT, 6 hours 7 minutes earlier.
Area forecast discussion, Mar 27, 8:57 PM PDT, 6 hours 7 minutes before
Area Forecast Discussion National Weather Service San Diego CA 857 PM PDT Mon Mar 27 2023 .SYNOPSIS... After a chilly night, Tuesday will be another mild day. It will be warmer over the mountains and deserts, and slightly cooler over coastal areas due to increasing onshore flow. Low pressure dropping south along the California Coast, will further increase the onshore flow, leading to periods of rain and snow showers Wednesday and Thursday. Snow levels will start out fairly high, but fall hard Wednesday night, setting up the best chance for significant snow accumulations on Thursday. As the storm moves east, the weekend is shaping up to be dry and a little warmer. && .DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE... SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO COUNTIES... The offshore flow today brought the second of only two days this month when San Diego reached 70F, which bettered the high at Palm Springs by one degree. Palm Springs also had a sprinkle of rain from some convective high clouds that targeted the area. The gusty Santa Ana winds that mostly surfaced over northern areas today have weakened this evening, although the 00Z Miramar sounding had 5-10 KTs of east winds below 5K FT. The warmest spot in the CWA today was northern Orange County, where Fullerton and Orange hit 77F and 83F respectively. It will be another mild day on Tuesday, especially over the mts/ deserts, which didn't get quite as warm as coastal areas. Skies will br fair, and it will remain dry. Wednesday and Thursday still look wet. No forecast updates planned this evening. From previous discussion..... A compact low pressure system is rapidly strengthening off the coast of the Pacific Northwest today, and longwave troughing will take hold of Southern California by Tuesday. This next storm system will produce gusty winds across the mountains and deserts, extensive cloud cover and widespread light, to locally moderate, precipitation. Winds look to increase first across the mountains, reaching the deserts through the day on Tuesday, with the first peak occurring Tuesday evening. A slight weakening in the winds is possible early on Wednesday before stronger, and more widespread winds develop with the second wave of the storm system Wednesday afternoon into Thursday morning. Peak wind gusts of 45 to 60 mph will be possible across the mountains and desert slopes. The precipitation looks to occur in two waves; the first as a wave of energy approaches late Tuesday night through the day on Wednesday, providing sufficient lift to create widespread moderate showers. Snow levels look to rise as the precipitation develops, with levels between 5500 and 6500 feet common late Tuesday night through Wednesday. The second wave will develop late Wednesday night and persist through much of the day on Thursday as the parent low moves over Southern California. Increased jet dynamics and colder temperatures aloft will aid in the development of isolated thunderstorms early on Thursday, which could lead to pockets of heavier precipitation. Preliminary rainfall estimates are as follows: Coast/Valleys: 0.50-0.75", locally higher amounts in thunderstorms Mountains: 0.75-1.50", locally higher amounts in thunderstorms Deserts: generally less than 0.10" Snow levels will fall after the passage of the low, with snow levels settling near 3500-4000 feet Thursday morning. Preliminary snowfall estimates are 3 to 6 inches from 5000 to 6500 feet, 6 to 10 inches from 6500 to 7500 feet and local amounts of 10 to 14 inches on the higher peaks. Highs will plummet mid-week, with highs ranging 5 to 20 degrees below normal across the region on Wednesday. Thursday is expected to be the coldest day of the week, with highs ranging 10 to 25 degrees below normal. For Friday through the weekend, longwave troughing will persist for the western United States. Temperatures will moderate a few degrees each day but will likely remain slightly below normal through the weekend. && .AVIATION... 280330Z...Mostly SCT clouds at/above 20000 ft MSL with unrestricted vis will continue through Tue. Patchy low clouds with bases below 1000 ft MSL are possible 12Z-17Z Tue along the immediate coast, but chances of a CIG at any coastal airport is less than 20%. && .MARINE... No hazardous marine conditions are expected through Tuesday. An incoming storm system will bring rain and gusty winds Wednesday and Thursday. Highest gusts will likely only be 20-25 knots Wednesday but could reach 30 knots Thursday. Isolated thunderstorms will also be possible Wednesday night and Thursday. && .BEACHES... There is a slight chance of thunderstorms Wednesday night and Thursday at the beaches with cloud-to-ground lightning possible. Thunderstorms will most likely be isolated if they occur. && .SKYWARN... Skywarn activation is not requested. However weather spotters are encouraged to report significant weather conditions. && .SGX WATCHES/WARNINGS/ADVISORIES... CA...None PZ...None. && PUBLIC...10/EA AVIATION/MARINE...Maxwell
The office that day
Everything else NWS San Diego, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 28, 3:01 AM PDT | Winter Storm Watch | SGX | Riverside, San Bernardino, San Diego | 10 hr |
| Mar 28, 1:00 PM PDT | Winter Storm Warning | SGX | Riverside, San Bernardino | 51 hr |
| Mar 28, 1:00 PM PDT | Winter Weather Advisory | SGX | San Diego | 51 hr |
Nearby
Wind Advisories in California, 2023Every wind advisory in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.